# SDR SWAA2023100406899

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 46,647 hours, 28,367 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 400 Nacelle/P
- Stage of operation: TX
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

#2 ENINGE START VALVE LIGHT REMAINED ILLUMINATED AFTER ENGINE START. ABORTED ENGINE START AND #2 ENGINE OVERHEAT LIGHT ILLUMINATED; DISCHARGED BOTH FIRE BOTTLES.<[01] R/R START VALVE AMM 80-11-03 R/R AIR TURBINE STARTER AMM 80-11-01 R/R START SWITCH AMM 80-11-00;[02] R/R START VALVE AMM 80-11-03 R/R AIR TURBINE STARTER AMM 80-11-01 R/R START SWITCH AMM 80-11-00
